How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46724
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Why am I still coughing after 3 weeks and 3 lots of antibi

Resolved Question:

Why am I still coughing after 3 weeks and 3 lots of antibiotics
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

you could have bronchiectasis or inflammation and swelling of your airways.

Dr. David :

you could have a viral infection of your lungs which doesn't respond to antibitoics

Dr. David :

you could be having asthma or reactive airway disease.

Dr. David :

you might need a course of steroid therapy pills to help decrease swelling of your airways to help decrease cough.

Dr. David :

you might need an inhaler like a albuterol or nebulizer to help calm down your airways after this lung infection.

Dr. David and 2 other Medical Specialists are ready to help you